Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to have intercourse seven days after periods ?

Is it safe to have intercourse seven days after periods???
Mon, 2 Jan 2012
Report Abuse
Question is related to
Drug/Medication
Medical Topics
Dermatologist 's  Response
hi
chances of pregnancy is there though not high.
u must take precaution if u not want to be pregnant.
generally 10-20 day after period are more fertile and not safe.
but u can not take chance.
use any effective method of contraception.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I would like to postpone my period due to a vacation I have coming up. I am currently on birth control and have been for five years. I am on Junel. In order to time my period right, I would need to take a pack but extend the placebo stage to about ten days rather then seven. Is this safe? Is the birth control still effective once I start a new pack after the ten day placebo break?

doctor1 MD

I had intercourse after 4days of my period As per gynac it is safe to have sex within 7days after your periods I have not got my periods yet I am not ready for kids as of now Can u suggest someway out so.i get my periods Also my periods are not regular

doctor1 MD

Hi m taking crisanta Ls from past 2 months and my question is that after completion of complete course of 24 days I am supposed to give break of 4 days in which I am supposed to get periods so is it safe to have intercourse in those 4 days when you are not having pill.

Recent questions on  Hormonal contraceptive

doctor1 MD

For past 3 days have had mild nausea loss of appetite hot & cold flushes and weakness like I may faint if u walk around. Also had loose bowel movements, congested nose but not painful or anything. It is hotter here have kept water up and in aircon but still have flashes etc. On contraceptive pill and only day 11 of hormone pill so shouldn t be risk of pregnancy. Last period normal.

doctor1 MD

I am having constant stomach pain and loss of appetite with lots of gas, constipation, and bloating. I recently stopped taking my Calcium supplements with Vitamin D that I was advised to take since I m on Depo Provera. I also have acid refluxe. What should I do?

doctor1 MD

I only received 1 depo shot when my son was born in april of 2013. I have not went to get the depo shot since. It s been 1 and 1/2 months since I ve been off the shot and I feel like my stomach is so bloated if it grows anymore it s going to pop. Is that normal?

doctor1 MD

hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...